Economics at your fingertips  

Parametric bootstrap inference in bilinear models

Michele La Rocca and Cosimo Damiano Vitale

Metron - International Journal of Statistics, 2001, vol. LIX, issue 3-4, 101-116

Date: 2001
References: View references in EconPapers View complete reference list from CitEc
Citations: Track citations by RSS feed

Downloads: (external link) (application/pdf)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link:

Access Statistics for this article

More articles in Metron - International Journal of Statistics from Dipartimento di Statistica, Probabilità e Statistiche Applicate - University of Rome
Bibliographic data for series maintained by Marco Alfo' ().

Page updated 2023-06-15
Handle: RePEc:mtn:ancoec:2001:3:08